# SDR VNAA20240523004

- Difficulty date: April 23, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N576NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15367
- Aircraft time: 20,150 hours, 18,014 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC6703320225
- Condition: Cracked
- Location: Bs 280 Rbl 12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CENTER COCKPIT FLOORBEAM LBL12 AT FS 280.00 FLOOR INTERNAL SUPPORT STRUCTURE BELOW FLIGHT COMPARTMENT.   CRACKED CENTER COCKPIT FLOORBEAM LBL12 AT FS 280.00 FLOOR INTERNAL SUPPORT STRUCTURE BELOW FLIGHT COMPARTMENT WAS REPAIRED PER REO 690-53-11-1741 REV.--(P1).
